Skip to main content

Boundary value problems for second order differential equations

  • Conference paper
  • First Online:
Seminar on Differential Equations and Dynamical Systems, II

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 144))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. P. Bailey, L. Shampine, P. Waltman, The first and second boundary value problems for nonlinear second order differential equations, J. Differential Eqs. 2(1966), 399–411.

    Article  MathSciNet  MATH  Google Scholar 

  2. S. Banach, S. Mazur, Über mehrdeutige stetige Abbildungen, Studia Math., 5 (1934), 174–178.

    MATH  Google Scholar 

  3. I. Barbalat, A. Halanay, Solutions périodiques des systèmes d'équations différentielles non-linéaires, Rev. Math. Pures Appl. 3 (1958), 395–411.

    MathSciNet  MATH  Google Scholar 

  4. J.W. Bebernes, A subfunction approach to a boundary value problem for ordinary differential equations, Pacific J. Math. 13 (1963), 1053–1066.

    Article  MathSciNet  MATH  Google Scholar 

  5. J.W. Bebernes, R. Gaines, Dependence on boundary data and generalized boundary value problem, J. Differential Eqs. 4(1968), 359–368.

    Article  MathSciNet  MATH  Google Scholar 

  6. R. Caccioppoli, Sugli elementi uniti delle transformazioni funzionali, Rend. Sem. Mat. Univ. Padova, 3 (1932), 1–15.

    MATH  Google Scholar 

  7. Z. Denkowski, On the boundary value problems for the ordinary differential equations of second order, Zeszyty Nauk. Univ. Jagiello, Prace Mat. 12 (1968), 11–16.

    MathSciNet  MATH  Google Scholar 

  8. J. Hadamard, Sur les transformations ponctuelles, Bull. Soc. Math. France, 34 (1904).

    Google Scholar 

  9. L. Jackson, Subfunctions and second order ordinary differential inequalities. Advances in Math. 2(1968) 307–363.

    Article  MathSciNet  MATH  Google Scholar 

  10. H.B. Keller, Existence theory for two point boundary value problems, Bull. Am. Math. Soc. 72 (1966), 728–731.

    Article  MathSciNet  MATH  Google Scholar 

  11. A. Lasota, Une généralisation du premier théorème de Fredholm et ses applications à la théorie des equations différentielles ordinaires, Ann. Polon. Math. 18 (1966), 65–77.

    MathSciNet  MATH  Google Scholar 

  12. A. Lasota, M. Łuczyński, A note on the uniqueness of two point boundary value problems I, Zeszyty Naukowe UJ, Prace matematyezne 12 (1968), 27–29.

    MathSciNet  MATH  Google Scholar 

  13. A. Lasota, M. Łuczyński, A note on the uniqueness of two point boundary value problems II, Zeszyty Naukowe UJ, Prace matematyczne 13 (1969), 44–48.

    MathSciNet  MATH  Google Scholar 

  14. A. Lasota, Z. Opial, On the existence and uniqueness of solutions of a boundary value problem for an ordinary second order differential equation. Colloq. Math. 18 (1967), 7–11.

    MathSciNet  MATH  Google Scholar 

  15. A.Lasota, Z. Opial, On the existence of solutions of linear problems for ordinary differential equations, Bull. Acad. Polon Sci., Série sci. math. astronom. et phys. 14 (1966).

    Google Scholar 

  16. A. Lasota, Z. Opial, On the existence and uniqueness of solutions of nonlinear functional equations. Bull. Acad. Polon. Sci., Série sci. math. astronom. et phys. 15 (1967), 797–800.

    MathSciNet  MATH  Google Scholar 

  17. A. Lasota, Z. Opial, L'existence et l'unicité des solutions du problème d'interpolation pour l'équation différentielle ordinaire d'ordre n, Ann. Polon. Math. 15 (1964), 253–271.

    MathSciNet  MATH  Google Scholar 

  18. M. Lees, A boundary value problem for nonlinear ordinary differential equations, J. Math. Mech. 10 (1961), 423–430.

    MathSciNet  MATH  Google Scholar 

  19. A. Ju. Levin, On linear second order différential equations (Russian), Dokl. Akad. Nauk. SSSR 153 (1963) 1257–1260.

    MathSciNet  Google Scholar 

  20. P. Lévy, Sur les fonctions des lignes implicites, Bull. Soc. Math. France, 48 (1920), 13–27.

    MathSciNet  MATH  Google Scholar 

  21. R.D. Moyer, Second order differential equations of monotonic type. J. Differential Eqs. 2 (1966), 281–292.

    Article  MathSciNet  MATH  Google Scholar 

  22. Ch. de la Vallée Poussin, Sur l'équation differentielle du second ordre, Journal Math. Pures et Appl. 8 (1929), 125–144.

    MATH  Google Scholar 

  23. M.H. Protter, H.F. Weinberger, Maximum Principles in Differential Equations, Englewood Cliffs, N.Y. Prentice-Hall Inc. 1967.

    MATH  Google Scholar 

  24. K. Schrader, Solutions of second order ordinary differential equations. J. Differential Eqs. 4 (1968), 510–518.

    Article  MathSciNet  MATH  Google Scholar 

  25. L.F. Shampine, Existence and uniqueness for nonlinear boundary value problems, J. Differential Eqs. 5 (1969), 346–351.

    Article  MathSciNet  MATH  Google Scholar 

  26. S. Stoilov, Sur les transormations continues des espaces topologiques, Bull. Math. Soc. Roumaine Sci., 35 (1933), 229–235.

    Google Scholar 

  27. E. Tutaj, On boundary value problems for ordinary differential equations for second order. Zeszyty Naukowe UJ, Prace matematyczne (in press).

    Google Scholar 

Download references

Authors

Editor information

J. A. Yorke

Rights and permissions

Reprints and permissions

Copyright information

© 1970 Springer-Verlag

About this paper

Cite this paper

Lasota, A. (1970). Boundary value problems for second order differential equations. In: Yorke, J.A. (eds) Seminar on Differential Equations and Dynamical Systems, II. Lecture Notes in Mathematics, vol 144. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0059931

Download citation

  • DOI: https://doi.org/10.1007/BFb0059931

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-04933-3

  • Online ISBN: 978-3-540-36306-4

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics